Does PCOS cause muscle spasms and stomach problems?
I currently went to an endocronologist because of some odd symptoms I was having. I had an idea that I may have PCOS. However, I never was diagnosed. My endocronologist also thinks I have PCOS. I've been recently having muscle spasms all over my body and have been feeling nauseated below my sternum. My endocronologist said that the muscle spasms may be a result of my glucose falling. However, whenever I get my blood tested at the doctors office (with or without eating prior) my results are normal. He gave me a glucose monitor to check this---but, I can't bring myself to because I don't see much need. Is anyone else experiencing a nauseated/bloating feeling below the sternum? Could this be do to gallbladder problems?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.